# SDR DALA2025030301595

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 65,884 hours, 31,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3272 DISC: EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:603 / MYCABIN TEXT: FRC256001603 BOTH AC LEFT WINDOW EXIT AND CEILING EMERGENCY EXIT SIGNS ARE NOT ILLUMINATED. ON GROUND IN BDL AC POWER CYCLED AND SIGNS ILLUMINATED AND THEN WENT OFF ABOUT 10 MIN LATER. REMAIN OFF EVEN WHEN LANDING GEAR IS DOWN. C/A: RESET CIDS DIRECTORS PER TSM 24-00-00, CKS GOOD. (LP: 0835412)
